PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 88 | 3 | 219-111
Tytuł artykułu

The orders of the reductions of a point in the Mordell-Weil group of an elliptic curve

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
88
Numer
3
Strony
219-111
Opis fizyczny
Daty
wydano
1999
otrzymano
1997-06-10
poprawiono
1998-10-26
Twórcy
autor
  • Section 0710, Electronics and Telecommunications Research Institute, Taejon 305-350, Republic of Korea
autor
  • Department of Mathematics, Korea Advanced Institute of Science and Technology, Taejon 305-701, Republic of Korea
Bibliografia
  • [1] A. Bang, Taltheoretiske Undersøgelser, Tidsskr. Math. (5) 4 (1886), 70-80 and 130-137.
  • [2] Y. Ihara, On Fermat quotient and 'differentiation of numbers', RIMS Kokyuroku 810 (Algebraic Analysis and Number Theory) (1992), 324-341 (in Japanese).
  • [3] P. Ribenboim, Catalan's Conjecture, Academic Press, 1994.
  • [4] A. Schinzel, Primitive divisors of the expression $A^n-B^n$ in algebraic number fields, J. Reine Angew. Math. 268 (1974), 27-33.
  • [5] J. Silverman, The Arithmetic of Elliptic Curves, Springer, 1986.
  • [6] J. Silverman, The difference between the Weil height and the canonical height on elliptic curves, Math. Comp. 55 (1990), 723-743.
  • [7] J. Silverman, Wieferich's criterion and the abc-conjecture, J. Number Theory 30 (1988), 226-237.
  • [8] K. Zsigmondy, Zur Theorie der Potenzreste, Monatsh. Math. Phys. 3 (1892), 265-284.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav88i3p219bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.